MathSciNet Relay Station
MathSciNet bibliographic data
MR2587450 (2011a:37097) 37F10 (28A78 30D05 37F35 37F50)
Rempe, Lasse; Stallard, Gwyneth M. Hausdorff dimensions of escaping sets of transcendental entire functions. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1657–1665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement